# SDR SWIA2024011500013

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,492 hours, 39,981 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:AFTER ROTATION ON TAKEOFF RECEIVED WING OVRHT WARNING MESSAGE. RAN QRH AND MESSAGE CLEARED. MESSAGE NEVER RETURNED USINGWING ANTI ICE STDBY.C:MEL 30-12-3BCAT C DUE 23/JAN/24AFTER ROTATION ON TAKEOFF RECEIVED WING OVRHT WARNING MESSAGE. RAN QRH AND MESSAGE CLEARED. MESSAGE NEVER RETURNED USINGWING ANTI ICE STDBY. (FLIGHT 5348 FILED CLOSED)JAN 13, 2024  STATION: ORD--DEFERRED WING ANTI-ICE NORMAL MODE IAW MEL 30-12-3B. MAINTENANCE ACTIONS C/W. PLACARDS PLACED
